# SDR HEEA0015488

- Difficulty date: July 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N131AE
- Make and model: Bolkms BO105S
- Aircraft serial: S787
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Inertia Reel
- Part number: AFG013176
- Condition: Failed
- Location: Harness
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERTIA REEL WILL NOT RETRACT AND RELEASE.  CABLE FRAYED.
